Marty Golubitsky

Reprint List

Department of Mathematics
The Ohio State University
Math Tower 618
231 West 18th Avenue
Columbus, OH 43210

E-MAIL: golubitsky.4@osu.edu
PHONE: 614-247-4758
FAX: 614-247-6643

Homeostasis

• Z. Huang and M. Golubitsky. Classification of infinitesimal homeostasis in four-node input-output networks. J. Math. Biology. 84 (2022) 62. [Abstract] [PDF 368K]

• M. Golubitsky, I. Stewart, F. Antoneli, Z. Huang and YY. Wang. Input-output networks, singularity theory, and homeostasis. In: Proceedings on the Workshop of Dynamics, Optimization, and Computation. (O. Junge, S. Ober-Blobaum, K. Padburg-Gehle,G. Froyland, and O. Sch├╝tze, eds.) Springer Nature Switzerland AG, 2021, [Abstract] [PDF 1.6M]

• YY. Wang, Z. Huang, F. Antoneli and M. Golubitsky. The structure of infinitesimal homeostasis in input-output networks. J. Math. Biol. 82 (2021) https://doi.org/10.1007/s00285-021-01614-1 [Abstract] [PDF 496K]

• M. Golubitsky and YY. Wang. Infinitesimal homeostasis in three-node input-output networks. J. Math. Biol. (2020) 1163-1185 doi: 10.1007/s00285-019-01457-x [Abstract] [PDF 733K]

• W. Duncan and M. Golubitsky. Coincidence of homeostasis and bifurcation in feedforward networks. Intern. J. Bif. Chaos. (2019) 1930037-1-29; DOI:10.1142/S0218127419300374 [Abstract] [PDF 3.5M]

• F. Antoneli, M. Golubitsky and I. Stewart. Homeostasis in a feed forward loop gene regulatory network motif. J. Theoretical Biology. 445 (2018) 103-109; DOI:10.1016/j.jtbi.2018.02.026 [Abstract] [PDF 779K]

• W. Duncan, J. Best, M. Golubitsky, H.F. Nijhout and M. Reed. Homeostasis despite instability. Math. Biosci. 300 (2018) 130-137. doi: 10.1016/j.mbs.2018.03.025 [Abstract] [PDF 1.0M]

• M. Golubitsky and I. Stewart. Homeostasis with multiple inputs. SIAM J. Appl. Dynam. Sys. 17 (2) (2018) 1816-1832. [Abstract] [PDF 2.7M]

• M. Golubitsky and I. Stewart. Coordinate changes for network dynamics. Dynamical Systems. 32 (2017) 80-116; DOI 10.1080/14689367.2016.1235136 [Abstract] [PDF 902K]

• M. Golubitsky and I. Stewart. Homeostasis, singularities and networks. J. Mathematical Biology. 74 (2017) 387-407 DOI 10.1007/s00285-016-1024-2 [Abstract] [PDF 853K]

• M. Reed, J. Best, M. Golubitsky, I. Stewart and H.F. Nijhout. Analysis of homeostatic mechanisms in biochemical networks. Bull. Math. Biol. 79(9) (2017) 1-24; DOI: 10.1007/s11538-017-0340-z [Abstract] [PDF 1.9M]